# SDR A6WA201140424

- Difficulty date: April 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORE COWL CHAFED ON OUTER SKIN NEXT TO DOUBLE LATCH, C/W CMM 71-12-01.
